# SDR 2025FA0000274

- Difficulty date: April 8, 2025
- Submitted: April 15, 2025
- Operation: General aviation
- Aircraft: N171AM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5858
- Aircraft time: 5,120 hours, 2,833 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 5857
- Condition: Failed
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER DEPARTURE WHEN PILOT TRIED TO TRIM STABILIZER BOTH CHANNELS DISCONNECTED.  AFTER ABNORMAL CHECKLIST WAS PERFORMED CREW WAS ABLE TO CONNECT CHANNEL 2.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOT TO FAULT HSTCU BOX.
